MathSciNet Relay Station
MathSciNet bibliographic data
MR458535 (56 #16735) 60E05
Móricz, F. Moment inequalities for the maximum of partial sums of random fields. Acta Sci. Math. (Szeged) 39 (1977), no. 3-4, 353–366.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement